# SDR SWIA972434

- Difficulty date: March 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Aircraft time: 24,955 hours, 33,049 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Dirty
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS ARE SELECTED 45 DEGREES OUTBOARD PAIR OF FLAPS STOPS AT APPROXIMATELY 35 DEGREES (DISAGREEMENT).  FLAPS EXTEND TO 45 DEGREES AT APPROXIMATELY 120 - 125 KTS.  CLEANED FLAP TRACK AND ROLLERS.  OPS CHECK GOOD.
